Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Used crystal method before surgery. What are the complications?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I have surgey on Monday and I used crystal method three days ago will I die in surgey cause of this?
Posted Sat, 27 Oct 2012 in Drug Abuse
Answered by Dr. Praveen Tayal 3 hours later
Thanks for posting your query.
Using crystal meth before any major surgical procedure is not advisable.
It causes inflammation of the mucosa of bronchus which can lead to spasm during anesthesia and your oxygen levels can fall during surgery - which in turn can lead to major Cardiorespiratory issues. It can also show interactions with the medicines used during and after the surgery.
Since you smoked three days ago, most of the drug would have left your body. So, there is nothing much to worry but you should be careful in future.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor